The ABC Homeopathy Forum
Baby crying after 2 month VaccinationMy 2 month old baby got vaccinated- 3 shots and oral vaccine.she is crying the way I have never seen that before!!:(
I have her Tylenol 2.5 mg 1 dose but do not want to give anymore.i have silica 6 c at home.can I give that to her? Can silica have side effects on infants when combined with allopathy?
Please advise what to do?
Misssethi on 2014-12-30
This is just a forum. Assume posts are not from medical professionals.
♡ simone717 8 years ago
Symptoms lead to the remedy always. There is no such thing in homoeopathy as a 'vaccine' remedy. We have hundreds that might help.
♡ Evocationer 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.